MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Model Number DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center to report a falsely depressed total bilirubin (tbi) result was obtained on a dimension exl 200 integrated chemistry system.Quality controls (qcs) and calibration recovered within ranges.Siemens remotely reviewed the instrument data.The filter data suggested that the issues were related to sample integrity.This included underfilling of samples, repeated re-runs of the same sample, the presence of bubbles within the sample, and poor mixing in low-fill tubes.A customer service engineer (cse) was dispatched to the customer¿s site.The cse checked the probe counts and cleaned the windows.The cse replaced the sample probe, reagent 1 probe (r1), r1 probe, reagent 2 probe (r2), r2 ultrasonics, r2 tubing, r2 pump panel, r2 probe tip, r1 and r2 flush syringes, top seal, sample meter, wash syringe, sample syringe, sample tubing, sample probe, sample probe ultrasonics, sample pump panel, gear idler and the 600, 577, 383, 452nm, 294 nm, and 340 nm photometer filters, waste filters, clot-check board, photo diode and photometer cable, cuvette diaphragm, sample arm, and sampler photometric arm.Sample absorbance (sabs) was performed.The photometer testing passed once the hardware was stabilized.The system was decontaminated.Cuvette height adjustments and syringe gap adjustments were performed.The cuvette and reagent temperature calibrations were performed.An mau offset verification was completed.Titrations were performed when initially, r1 and r2 exhibited poor performance.The performance improved after cleaning and lubrication.Full system alignments were completed.Multiple cup-position precision checks were completed.The qc consistently returned within acceptable range after the service actions were completed.Based on available information, it was observed that there were multiple hardware-related failures leading to intermittent sample delivery variability, inconsistent reagent delivery, photometric instability, inconsistent mixing performance and precision variability depending on cup position and probe path.These failures are the likely cause of the event.The customer is operational following service actions.
 
Event or Problem Description
The customer reported a falsely depressed total bilirubin (tbi) result was obtained on a dimension exl 200 integrated chemistry system.The erroneous result was not reported to the physician(s).The sample was repeated on the same dimension exl 200 integrated chemistry system.The repeat result was reported, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the event.

Brand Name
DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Common Device Name
DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration #: 1226181
brookfield CT 06804
Manufacturer Contact
sumaiya rajpura
511 benedict ave.
tarrytown, NY 10591
5513306538
MDR Report Key24315071
Report Number2517506-2026-00038
Device Sequence Number5676735
Product Code JJE
UDI-Device Identifier00842768037214
UDI-Public(01)00842768037214
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Device Catalogue Number10636928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown